# SDR SWIA200820164

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 33,870 hours, 28,570 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND ACRID SMELL COMING FROM MID TO REAR CABIN CEILING AREA (FLT 6391).  RAN PACKS FOR ABOUT ONE HOUR INDIVIDUALLY AND TOGETHER.  COULD NOT DETECT ANY SMOKE OR SMELL.
